# SDR ASAA0270012

- Difficulty date: September 9, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Structure
- Part number: 149A7210
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, A GOUGE WAS FOUND IN THE PNEUMATIC ACCESS DOOR SURROUND STRUCTURE.  CLEANED UP GOUGE AND INSTALLED REPAIR STRAP PER EA5310-02109.  (M)
